# SDR 2011FA0000233

- Difficulty date: February 17, 2011
- Submitted: April 8, 2011
- Operation: General aviation
- Engine: Cont IO240B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 655422
- Condition: Cracked
- Location: Camshaft
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAG PARTICLE INSP, DISCOVERED CRACK RUNNING FROM ROOT OF OUTSIDE GEAR TO ROOT OF INSIDE GEAR CONTINUING TO FADEC TIMING HOLE IN GEAR DISC.  OF 3 GEAR OF THIS PN INSPECTED WITHIN THE LAST 2 WEEKS, 2 HAVE EXHIBITED IDENTICAL CRACKS.  THIS PN WITH FADEC TIMING HOLES HAS SUPERSEDED THE PREVIOUS PART WITHOUT HLES FOR BOTH "DIGITAL" AND "ANALOG" ENGINES IAW MFG.  CONTACTED MFG VIA PHONE 17 FEB 2011.
